Institute of Information Theory and Automation

Publication details

Chebyshev type inequalities for pseudo-integrals

Journal Article

Ahagi H., Mesiar Radko, Ouyang Y.


serial: Nonlinear Analysis: Theory, Methods & Applications vol.72, 6 (2010), p. 2737-2743

research: CEZ:AV0Z10750506

project(s): GA402/08/0618, GA ČR

keywords: Chebyshev's inequality, semiring, pseudo-addition

preview: Download

abstract (eng):

Chebyshev type inequalities for two classes of pseudo-integrals are shown.

abstract (cze):

V práci se věnujeme nerovnostím Čebyševského typu pro dvě ttřídy pseudo-integrálů.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation